iCliniq logo

Ask a Doctor Online Now

HomeAnswersInternal MedicinetelmisartanWhy do I feel dizzy when I take BP medications?

I feel dizzy when I take my BP medications. Please advise.

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

iCliniq medical review team

Published At August 20, 2017
Reviewed AtJanuary 12, 2023

Patient's Query

Hello doctor,

I am a 35 year old male. I was recently diagnosed with high BP. The doctor asked me to get a lipid profile test done and the results were normal. So, he prescribed Tazloc 40 but, when I took this medicine I felt very dizzy. I am unable to work and it is affecting my job as well.  I am waiting for your opinion. My previous medication was Nortipan for leg pain. I want your advice as soon as possible.

Hello,

I went through your post.

  • Your age is 35, which means you are young. However, you have not mentioned how much your BP reading was raised by.
    • Tazloc (Telmisartan) is a good drug, but unless your BP was more than 160/90, it would cause giddiness.
      • Nortipan (a combination of Nortriptyline and Pregabalin) will also cause giddiness.

Patient's Query

Thank you doctor,

My highest range was 139/90 and today morning, it was 120/80.

Hello,

Welcome back to icliniq.com.

  • Well, I do not think that you need Tazloc then. A simple diet modification like low-salt diet and plenty of fruits and a regular brisk walk of 30 to 40 minutes for five days a week is good enough for you.
  • Your BP is not in the hypertension range. It actually is considered to be in the prehypertension range and needs only a diet control.

For more information consult an internal medicine physician online --> https://icliniq.com./ask-a-doctor-online/internal-medicine-physician

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Ashaq Hussain Parrey
Dr. Ashaq Hussain Parrey

Rheumatology

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

Internal Medicine

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy